International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1994 / Article

Open Access

Volume 17 |Article ID 816459 | https://doi.org/10.1155/S0161171294000499

Dorene J. Fox, "The meet of locally connected group topologies", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 816459, 4 pages, 1994. https://doi.org/10.1155/S0161171294000499

The meet of locally connected group topologies

Received06 Nov 1992
Revised23 Mar 1993

Abstract

The collection of all group topologies on a given group is a complete lattice partially ordered by inclusion. The purpose of this paper is to develop a convenient method of defining the meet of an arbitrary collection of group topologies and demonstrate that the meet of a collection of locally connected group topologies is also locally connected.

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views68
Downloads326
Citations